Header

UZH-Logo

Maintenance Infos

Qualitative Features of Periodic Solutions of KdV


Kappeler, Thomas; Schaad, Beat; Topalov, Peter J (2013). Qualitative Features of Periodic Solutions of KdV. Communications in Partial Differential Equations, 38(9):1626-1673.

Abstract

In this paper we prove new qualitative features of solutions of KdV on the circle. The first result says that the Fourier coefficients of a solution of KdV in Sobolev space HN, N ≥ 0, admit a WKB type expansion up to first order with strongly oscillating phase factors defined in terms of the KdV frequencies. The second result provides estimates for the approximation of such a solution by trigonometric polynomials of sufficiently large degree.

Abstract

In this paper we prove new qualitative features of solutions of KdV on the circle. The first result says that the Fourier coefficients of a solution of KdV in Sobolev space HN, N ≥ 0, admit a WKB type expansion up to first order with strongly oscillating phase factors defined in terms of the KdV frequencies. The second result provides estimates for the approximation of such a solution by trigonometric polynomials of sufficiently large degree.

Statistics

Citations

7 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 06 Dec 2013
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:9 August 2013
Deposited On:06 Dec 2013 11:46
Last Modified:05 Apr 2016 17:13
Publisher:Taylor & Francis
ISSN:0360-5302
Publisher DOI:https://doi.org/10.1080/03605302.2013.814141

Download

Preview Icon on Download
Content: Published Version
Language: English
Filetype: PDF - Registered users only
Size: 355kB
View at publisher